Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008 (2008), Article ID 140548, 10 pages
http://dx.doi.org/10.1155/2008/140548
Research Article

On Chung-Teicher Type Strong Law of Large Numbers for 𝜌 -Mixing Random Variables

Department of Applied Mathematics, Lublin University of Technology, Nadbystrzycka 38 D, 20-618 Lublin, Poland

Received 23 December 2007; Revised 5 March 2008; Accepted 20 March 2008

Academic Editor: Stevo Stevic

Copyright © 2008 Anna Kuczmaszewska. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anna Kuczmaszewska, “On Chung-Teicher Type Strong Law of Large Numbers for -Mixing Random Variables,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 140548, 10 pages, 2008. doi:10.1155/2008/140548